Volume 2 Number 5 (Sep. 2012)
Home > Archive > 2012 > Volume 2 Number 5 (Sep. 2012) >
IJAPM 2012 Vol.2(5): 365-368 ISSN:2010-362X
DOI: 10.7763/IJAPM.2012.V2.136

Imperfect Barotropic Magnetic Tilted Cosmological Model

Anita Bagora and Rakeshwar Purohit

Abstract—Tilted Bianchi type I cosmological model in the presence of magnetic field and barotropic fluid is investigated. To determine complete solution, we have assumed that the condition p=γЄ , where p being isotropic pressure, Є the matter density .It has been assumed that the expansion in the model is only in two directions i.e. one of the component of Hubble parameter is zero. Also, we have seen that Maxwell’s equations F [ij;k] = 0 is satisfied by F 23 = constant. The physical and geometrical aspects of the model in the presence and absence of magnetic field together with singularity in the model are also discussed.

Index Terms—Tilted cosmological model, magnetic field;,bianchi type-I universe. PACS numbers: 98.80.-k, 04.20.-q 2000 Mathematics Subject Classification: 83C50, 83F05.

A. Bagora is with the Jaipur National University, Jaipur-302025, India (e-mail: anitabagora@gmail.com).
R. Purohit is with the M.L. Sukhadia University, Udaipur-313001, India (e-mail: ramkrishnadr@gmail.com).


Cite: Anita Bagora and Rakeshwar Purohit, "Imperfect Barotropic Magnetic Tilted Cosmological Model," International Journal of Applied Physics and Mathematics  vol. 2, no. 5, pp. 365-368, 2012.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org